# SDR USAA2013110700011

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 96,336 hours, 17,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33205
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK. FUSELAGE SKIN CORRODED AT S17L BETWEEN BS 1075 AND 1307.  REPAIRED SKIN IAW EA 505762.
